Jump to content
PepsiLoving

Finesteride advice.

Recommended Posts

Posted (edited)

Just wanted some advice and a personalised response to some of my questions, I have read countless threads on the internet, this forum and youtube reviews before writing this, I have been on Finesteride for about 7 weeks now, I was advised by pretty much every consultant I saw including one doctor (in the UK) and run it by my GP who didn't really shed that much information regarding it only that she has a lot of patients who use it and didn't really give a solid view on if its worth taking or not just that others do and she doesn't prescribe it.

 

 

So side effects, I usually don't read into these before taking drugs like this (this is very stupid I know, the only one I was aware of was the sexual ones, I am a bit of a hypochondriac so didn't want to trigger any placebo effects ) I have no sides that I am aware of currently, maybe some brain fog but I do always get this mildly anyway so wouldn't blame the drug for it entirely, I have noticed since taking this I have been getting white beads on my scalp as well as some itching and a spot of two every few days on my scalp/temples is this normal (read this could be a form of dandruff but they are beads not flakes)?

 

My hair loss is scale I would say is Norwood 3 with some mild loss on the scalp, which if I am honest I feel finesteride is making worse, since taking this my hair overall feels thinner, before when I run my hand through it felt very dense, now it feels softer if that makes sense, I do notice when I run my hand through I get 5-6 hairs.

 

My biggest concern is that my loss isn't drastic, my hairline has never been straight I would say my hair has been the same for the last 6/7 years maybe my crown has thinned slightly, but has always been a Norwood 2 and over those years (a lot of stress) has progressed to a Norwood 3, I'm not sure if I even need to be taking this drug but every private hair loss clinic just wants to shove this drug down your throat and I feel like I am missing something like once you are on this you have to stay on it forever or the adverse effects will be worse, can this drug cause thinning I am concerned that if you take this and stop it will be worse than never taking it and I can't find anything to support this but the fear comes from reading a couple of threads where people have said it seemed to accelerate loss (I read about shedding but its early days) my hair line is the same as my fathers almost entirely and I know its impossible to predict but I seem to be following his pattern just slightly younger, his hair was like mine until he was late 30/40s I am currently 26 and now his has thinned at the crown and front/top is the same but for his age it doesn't really matter, I will more than likely be having work done to my hair line when the winter starts just looking into deciding on what surgeon to use, either Edward Ball (favourite but very expensive maybe double of other quotes), Reddy (price structure is ridiculous) Dr Mir Malkani (work seems good but he works for UK Hair transplants and they're pushy)

Edited by PepsiLoving

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×